MAUDE Adverse Event Report: DEPUY SPINE INC M-M TI ROD 5.5MM X 48CM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

DEPUY SPINE INC M-M TI ROD 5.5MM X 48CM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 175570000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Breakage post-op.It was reported that the patient felt painful from (b)(6) of 2018, seated on the sofa and heard "gedeng" sound on (b)(6) 2018.After a moment, could walk slowly, but 2 days later, felt much more pain, went to hospital and it was found that the implant was broken.2nd surgery was done on (b)(6) 2018, and the broken rod removed.The 1st surgery was done on (b)(6) 2013.Now the patient is stable and left from the hospital.The broken rod was retained by patient.

Brand Name
M-M TI ROD 5.5MM X 48CM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8413829
Report Number1526439-2019-51444
Device Sequence Number2327480
Product Code KWP
UDI-Device Identifier10705034034133
UDI-Public(01)10705034034133
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K955348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number175570000
Device Catalogue Number175570000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR